# SDR U2RA2025110300024

- Difficulty date: October 9, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747446
- Aircraft serial: 25068
- Aircraft time: 99,341 hours, 17,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED GROUND DAMAGE TO THE LOWER FUSELAGE SKIN, FORWARD OF THE FORWARD LOWER CARGO DOOR, STA 539.125, BETWEEN STRINGERS S-33R AND S-34R, MEASURING 3.875" LONG AND STA 574.750 BETWEEN STRINGERS S-33R AND S-34R MEASURING 4.875" LONG - ACCOMPLISHED CAT B PERMANENT REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC. ENGINEERING ORDER 25198-1 REVISION IR DATED 10/09/2025.  DATA APPROVED ON FAA FORM 8110-3 DATED 10/12/2025 BY R. MANASHI.
